Journal article icon

Journal article

INTERPLANETARY DIFFUSIVE SHOCK ACCELERATION - EXPONENTIAL OR POWER-LAW SPECTRA

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00680626

Authors


SAVOPULOS, M More by this author
Journal:
SOLAR PHYSICS
Volume:
157
Issue:
1-2
Pages:
349-366
Publication date:
1995-03-05
DOI:
EISSN:
1573-093X
ISSN:
0038-0938
URN:
uuid:d42e317b-2837-4367-b126-5b45dedea7e7
Source identifiers:
205933
Local pid:
pubs:205933

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP